# SDR AL200501485

- Difficulty date: February 28, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N5428U
- Make and model: Cessna U206G
- Aircraft serial: U20605290
- Engine: Cont IO520F
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 680501A
- Part serial: 130078
- Condition: Broken
- Location: Flow Transducer
- Part time: 450 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND MOUNTING BRACKET FOR FUEL FLOW TRANSDUCER INSTALLED IAW STC NR SE443GL CRACKED ON ALL FLANGES WITH ONE FLANGE BROKEN OFF COMPLETELY.
